# SDR HNAA2016031400078

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,125 hours, 63,484 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Brush Block
- Condition: Dirty
- Location: Prop Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASHED 5 TIMES DURING CLIMBOUT.  CLEANED AND INSPECTED NR 1 AND NO. 2 BRUSH BLOCK.  NO DEFECTS NOTED. GROUND RAN ACFT.  OPS CHECK GOOD.  OK FOR SERVICE.
